# SDR UHLA201505120366

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 30,425 hours, 18,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAVING PROBLEMS CLOSING.  INSPECTED, CLEANED, AND LUBED L2 DOOR IAW AMM 52-12-20. CHECKS GOOD.
